Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

2 years ago I had a pain in my jaw. I have consulted a Dentist and he prescribed me a medicine.After taking that medicine my mouth began to close and it got infection("Pus")

Dear Doctor , 2 years ago I had a pain in my jaw. I have consulted a Dentist and he prescribed me a medicine.After taking that medicine my mouth began to close and it got infection( Pus ) near to the molar teeth after taking some treatment it recovered but my underlips are still unconscious. Please advice me...
Asked On : Sat, 16 Oct 2010
Answers:  4 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Dentist 's  Response
Hi, You have ot mentioned about the type of treatment undertaken which corrected your problem.If it was a surgical extraction in the 2nd or third molar area, it may have caused some compression/damage to the inferior alveolar nerve because of which you are feeling this numbness in your underlips region. The nerve usually heals on its own. You can take supplements to enhance the regeneration though which can be prescribed by a Dentist.
Answered: Wed, 29 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Thank u doctor for replying me.My treatment was not a surgical extraction rather some medicines were prescribed me in the treatment. May be these medicines have caused the numbness in my underlips.So please tell me how can i recover this problem

Kamal
Answered: Thu, 30 Dec 2010
Dentist Dr. Nikhil Dutt's  Response
Dear Kamal, we generally prescribe cyanocobalamin to be taken daily in such cases.One tablet has to be taken daily.There are many brands available like neurobione forte.
Take one daily for a long time.
Answered: Thu, 30 Dec 2010
I find this answer helpful
Dentist Dr. Dinesh Kamaraj's  Response
Hi Kamal,
The symptoms what you have given i.e., pus formation and inability to open the mouth are definitely not due to the medications what you have taken. It might be due to pericoronal infection i.e., infection and pus formation inside the flap tissue covering your last molar tooth due to its incomplete eruption. This usually causes these symptoms. The lack of sensation in your lips might be due to the compression of your Inferior alveolar nerve by roots of erupting last molar, which usually gets relieved by itself. So better contact an dentist and get an x ray done for the last tooth to confirm the diagnosis.
Answered: Thu, 30 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor